# SDR AALA201707269017

- Difficulty date: July 25, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 39,364 hours, 17,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY LED FLASHLIGHT BY THE L1 DOOR DOES NOT FLASH.  REMOVED AND REPLACED FLASHLIGHT BATTERY PER AMM 25-65-00.  OPERATIONAL CHECK GOOD.
